# SDR DALA2018102306246

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,614 hours, 23,503 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 3727250) CA'S YOLK RT SIDE DIGETS COVER LOOSE LEFT SIDE HOT TO TOUCH, SMALL ARC SMOKE FOLLOWED COVER REMOVAL. LEFT COVER OFF COOLED DOWN. FOUND CAPTAINS CONTROL COLUMN MEMORY DEVICE LIGHT SMELLED LIKE SMOKE. REPLACED CAPTAINS CONTROL COLUMN MEMORY DEVICE REF. AMM 33-11 ANDS WDM 33-11. OPS CHECK GOOD.
